Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On quotients of manifolds: A generalization of the closed subgroup theorem


Author: Héctor J. Sussmann
Journal: Bull. Amer. Math. Soc. 80 (1974), 573-575
MSC (1970): Primary 58A05
MathSciNet review: 0331416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Richard S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22 (1957), iii+123. MR 0121424
  • 2. Jean-Pierre Serre, Lie algebras and Lie groups, Lectures given at Harvard University, vol. 1964, W. A. Benjamin, Inc., New York-Amsterdam, 1965. MR 0218496
  • 3. Héctor J. Sussmann, A generalization of the closed subgroup theorem to quotients of arbitrary manifolds, J. Differential Geometry 10 (1975), 151–166. MR 0426015
  • 4. H. J. Sussmann, Observable realizations of nonlinear systems (submitted).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58A05

Retrieve articles in all journals with MSC (1970): 58A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13502-0